# SDR UPS97821914

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 4641324501
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  ATTACH FITTING AT STR 24L, F.S. 1690 CRACKED ON UPPER FLANGE FASTENER HOLE.  REMOVED AND REPLACED ATTACH FITTING PER SRM'S 53-1-0, 51-1-21, 51-1-20 D.
